# SDR JIKA2015091401

- Difficulty date: September 14, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N201YW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120201
- Aircraft time: 22,932 hours, 27,631 cycles
- Engine: Pwa PW118
- Engine time: 30,651 hours, 32,162 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

SHORTLY AFTER TAKEOFF, THE PILOT HEARD A LOUD BANG FROM THE RT ENG & LOST POWER.  THE PILOT PERFORMED AN INFLIGHT SHUTDOWN OF THE RT ENG, RETURNED & LANDED WITHOUT INCIDENT.  THE RT ENG IS BEING REPLACED.  A FOLLOW UP TO THIS SDR WILL BE SUBMITTED WHEN A TEAR DOWN REPORT OF THE RT ENG IS PERFORMED.
